MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HEMOCHRON JR APTT CUVETTES; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES

ACCRIVA DIAGNOSTICS HEMOCHRON JR APTT CUVETTES; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Model Number J103
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: actual device not evaluated.Photographs of the device named in this complaint were supplied by the distributor for china.Process evaluation was performed.Results: no results available since no evaluation performed.Conclusions: device not returned.Accriva diagnostics has requested all data required for form 3500a.
 
Event or Problem Description
Accriva's distributor for (b)(4) reported a complaint from a customer concerning a hemochron signature elite and hemochron jr aptt microcoagulation system.The end user was monitoring aptt readings every two hours in a patient receiving a continuous intravenous infusion of heparin.The baseline aptt reading was 30 seconds, which increased to 60 seconds during drug administration.An aptt reading was done and gave a result of 90 seconds.The aptt was again repeated and gave a result of 64 seconds, which was an expected therapeutic value.The reading of 90 seconds was dismissed as being erroneous and no adjustment to the heparin dose was made.The hemochron signature elite and hemochron jr aptt microcoagulation system successfully passed both levels of liquid quality control and electronic quality control.No adverse events, bleeding or other medical issues were reported.

Brand Name
HEMOCHRON JR APTT CUVETTES
Common Device Name
SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key6726520
Report Number2250033-2017-00002
Device Sequence Number13763856
Product Code JPA
UDI-Device Identifier10711234103012
UDI-Public10711234103012
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K940432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberJ103
Device Catalogue NumberJ103
Device Lot NumberG6JCA043
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2017
Initial Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR
Patient Weight63